# SDR 2010FA0000390

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: General aviation
- Aircraft: DIEFA
- Make and model: Cessna 525A
- Aircraft serial: 525A0358
- Engine: Wilint FJ443A
- Engine time: 1,223 hours, 1,161 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 75327
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Engine
- Part time: 1,223 hours, 1,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CUSTOMER CALLED TO REPORT AN IFSD OF HIS ENGINE DURING AN ACFT FERRY FLIGHT.  THE ACFT WAS GOING TO TROUBLESHOOT AN OIL SMELL IN THE CABIN COMPLAINT.  ENGINE 216118 HAS 1223 HOURS REPORTED AT THIS TIME.  A FIRE WARNING ANNUNCIATED AS THE AIRCRAFT WAS PASSING FL080 AT CLIMB OUT.  PILOT NOTED THE ITT HAD INCREASED BEYOND LIMITATIONS APPROX 1000 DEGREES C.  THROTTLE POSITION WAS REDUCED TO IDLE; VIBRATION WAS NOTED AND THE ENGINE WAS SHUTDOWN BY THE PILOT, AT THE SAME TIME THE FIRE WARNING LIGHT WENT OUT.  THE PILOT RETURNED TO DEPARTURE ON ONE ENGINE WITHOUT FURTHER INCIDENT.
